# SDR ASOA200900052

- Difficulty date: January 7, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 26,210 hours, 22,416 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO TASK CARD AWL 53-61-153 02 W/O 107923.  DURING EDDY CURRENT INSPECTION OF AFT PRESSURE BULKHEAD, FOUND THAT BULKHEAD IS CRACKED AT LINTEL ATTACH POINT.
